Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 20, NWS State College, PA

June 6, 2005Lycoming County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 6, 2005, 11:21 AM EDT for Lycoming County, Pennsylvania. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 11:21 AM EDT (15:21 UTC)
Expired
Jun 6, 2005, 12:30 PM EDT
In force
69 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Lycoming County, PA

The radar

The State College radar (KCCX), 93 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 9:30 AM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 061522
SVRCTP
PAC081-061630-
/O.NEW.KCTP.SV.W.0020.050606T1521Z-050606T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1121 AM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA

* UNTIL 1230 PM EDT

* AT 1120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  CAMMAL...OR 18 MILES NORTH OF JERSEY SHORE...AND MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ENGLISH CENTER AROUND 1130 AM EDT...
  BUTTONWOOD AROUND 1140 AM EDT...
  TROUT RUN AROUND 1145 AM EDT...
  RALSTON AROUND NOON EDT...
  BARBOURS AROUND 1215 PM EDT...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
NORTH CENTRAL PENNSYLVANIA. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4156 7748 4124 7742 4140 7670 4160 7674

$$

FORECASTER: DANGELO
2 follow-up statements
000 
WWUS51 KCTP 061603
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 PM EDT MON JUN 6 2005

PAC081-061630-
/O.CON.KCTP.SV.W.0020.000000T0000Z-050606T1630Z/
LYCOMING-
1201 PM EDT MON JUN 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 PM EDT FOR
LYCOMING COUNTY...

AT 1159 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MULTIPLE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE 
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THE STRONGEST 
STORM WAS LOCATED NEAR TROUT RUN...OR 14 MILES NORTH OF 
WILLIAMSPORT...MOVING EAST AT 30 MPH. MORE THUNDERSTORMS ARE FORMING 
IN THE VALLEY IN AND AROUND THE CITY OF WILLIAMSPORT. ANY OF THESE 
STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WIND 
GUSTS. 

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4156 7748 4106 7719 4121 7657 4159 7682

$$

FORECASTER: DANGELO
000 
WWUS51 KCTP 061615
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1215 PM EDT MON JUN 6 2005

PAC081-061630-
/O.CON.KCTP.SV.W.0020.000000T0000Z-050606T1630Z/
LYCOMING-
1215 PM EDT MON JUN 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 PM EDT FOR
LYCOMING COUNTY...

AT 1212 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
MONTOURSVILLE...MOVING EAST AT 30 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL IN WILLIAMSPORT. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE...AND STAY AWAY FROM WINDOWS.

LAT...LON 4155 7704 4123 7726 4106 7724 4121 7657
      4159 7682

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:45 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 6, 9:45 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
945 AM EDT MON JUN 6 2005

.SHORT TERM (REST OF TODAY)...
UPDATED FOR SEVERE THUNDERSTORM WATCH #413.

&&

.PREVIOUS DISCUSSION...
(ISSUED 320 AM EDT MON JUN 6 2005)

SHORT TERM (TODAY)...
AFTER WHAT HAS BEEN A QUIET SPRING FOR SEVERE WEATHER THUS
FAR...CENTRAL PA WILL HAVE ITS BEST CHANCE SO FAR THIS SEASON FOR
STRONG TO LOCALLY SEVERE STORMS LATER TODAY. MOISTURE NOT A
PROBLEM... AS SFC DEWPOINTS WILL AVERAGE IN THE MIDDLE 60S WITH
DEEP LAYER PWATS 1.5. RESULTING MODEL CAPES EXCEED 2500 J/KG*2
IN BOTH NAM/GFS BUT LOW LEVEL MOISTURE APPEARS OVERDONE IN
FORECAST SOUNDINGS...SO THINK 2000 J/KG*2 IS A GOOD UPPER LIMIT.
UNIDIRECTIONAL SHEAR WILL SUPPORT STORMS ORGANIZED INTO LINES WITH
WIND GUSTS THE MAIN SEVERE WEATHER THREAT...ALONG WITH HAIL.
MAGNITUDE OF VERTICAL WIND SHEAR MAY BE A LIMITING FACTOR FOR
THESE STORMS...BUT GIVEN THE AVAILABLE CAPE THINK THE STAGE IS SET
FOR AN ACTIVE DAY OF STORMS ACROSS CENTRAL PA.

CONVECTION CURRENTLY DYING OVER NORTHWEST PA WITH AN IMPRESSIVE
OUTFLOW BOUNDARY STILL EVIDENT JUST EAST OF PBZ EXTENDING
NORTHWARD TO NEAR KBUF. UPPER LEVEL SHORTWAVE AND OLD OUTFLOW
BOUNDARY SHOULD BE SUFFICIENT TO INITIATE NEW CONVECTION BY LATE
MONDAY MORNING...SPREADING WEST TO EAST ACROSS CENTRAL PA DURING
THE AFTERNOON AND INTO THE EVENING. FWC MOS MAX TEMPS APPEAR
SUPERIOR TO MAV THIS MORNING...AS MOST AREAS WILL START OFF
SEVERAL DEGREES WARMER THIS MORNING THAN YESTERDAY. SOUTHERN AND
SOUTHEAST SECTIONS MAY FLIRT WITH 90 BEFORE STORMS MOVE IN LATER
TODAY.

LONG TERM (TONIGHT THROUGH SUNDAY)...
UPPER TROF WILL PUSH A WEAK SFC COLD FRONT/TROF ACROSS THE REGION
BY TONIGHT...BRINGING AN END TO THE CONVECTIVE ACTIVITY BY LATE
EVENING. UPPER LEVEL RIDGING RETURNS ON TUESDAY WITH 850 TEMPS
AGAIN WARMING TO +18C...SO ANOTHER WARM AND MUGGY DAY IS IN STORE
ON TUESDAY.  BUT GIVEN THE INCREASING RIDGING/CAP AND LACK OF AN
AVAILABLE TRIGGER...THINK TUESDAY WILL BE QUIET DESPITE PWATS
BUILDING WELL OVER 1.5.

REMAINDER OF WEEK WILL FEATURE MORE OF THE SAME WARMTH AND
HUMIDITY AS LARGE UPPER RIDGE CENTERS ALONG THE MID ATLANTIC
COAST. WITH THE UPPER RIDGE AXIS TO OUR EAST...THE AREA IS
SUSCEPTIBLE TO SHORTWAVE ENCROACHMENT FROM THE WEST WHICH COULD
EASILY INITIATE MAINLY AFTN/EVENING CONVECTION ON ANY AFTERNOON
FROM WEDNESDAY THROUGH SUNDAY. TRUE SUMMER WEATHER IS FINALLY HERE.

AVIATION...
WITH DEWPOINTS IN THE MID 60S WIDESPREAD LIGHT HAZE AND FOG WILL
AFFECT MUCH OF THE REGION THROUGH THE PD WITH MVFR VISIBILITIES.
ISOLD IFR VIS IN FOG/HAZE EXPECTED THROUGH LATE MORNING. CONVECTION
WILL DEVELOP THIS AFTN PRODUCING SCT MVFR VIS AND CIGS WITH ISOLD
IFR CONDS THROUGH THE EVENING HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
PA...NONE.

&&

SHORT TERM...RXR
Hazardous weather outlook, Jun 6, 3:34 AM EDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
334 AM EDT MON JUN 6 2005

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-061727-
ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-
COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA-
MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-
SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA-
SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
UNION PA-WARREN PA-YORK PA-
334 AM EDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY:

AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS
AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY
SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS
WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY:

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 6, 8:32 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 AM EDT MON JUN 6 2005

PAZ017-024-033-061430-
CAMBRIA-CLEARFIELD-SOMERSET-
832 AM EDT MON JUN 6 2005

...STRONG THUNDERSTORMS WILL AFFECT SOMERSET...CLEARFIELD AND CAMBRIA
COUNTIES BETWEEN 920 AM AND 11 AM EDT...

AT 824 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
PUNXSUTAWNEY TO 10 MILES WEST OF INDIANA TO CALIFORNIA TO 17 MILES
WEST OF MASONTOWN...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE
NEAR MAHAFFEY...GRAMPIAN AROUND 920 AM...BURNSIDE AROUND 925
AM...NEW WASHINGTON...LUMBER CITY...CURWENSVILLE AROUND 935
AM...HYDE AROUND 940 AM...CLEARFIELD AROUND 945 AM AND BARNESBORO
AROUND 950 AM. THE THUNDERSTORMS WILL AFFECT COMMUNITIES TO THE EAST
OF ROUTE 2 19 BETWEEN 10 AND 11 AM.

A 10 TO 20 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

WIND GUSTS TO 45 MPH AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE
STORMS.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN
LIGHTNING THREATENS.

LAMBERT
Special weather statement, Jun 6, 8:44 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
844 AM EDT MON JUN 6 2005

PAZ004>006-010>012-017-061445-
CAMERON-CLEARFIELD-ELK-MCKEAN-NORTHERN CLINTON-POTTER-WARREN-
844 AM EDT MON JUN 6 2005

...STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL MOVE QUICKLY
NORTHEAST ACROSS THE COUNTIES OF MCKEAN...WARREN...CLEARFIELD
...CAMERON...POTTER...ELK AND CLINTON BETWEEN 9 AM AND 1130 AM EDT...

AT 836 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
SUGARCREEK TO 2 MILES SOUTHEAST OF FRANKLIN TO 13 MILES SOUTH OF
FRANKLIN TO 7 MILES SOUTHWEST OF MERIDIAN...MOVING EAST NORTHEAST AT
45 MPH.

THE THUNDERSTORMS WILL BE NEAR GRAND VALLEY AROUND 900
AM...TIDIOUTE...GARLAND AROUND 905 AM...YOUNGSVILLE AROUND 915
AM...CHAPMAN STATE PARK...WARREN AROUND 925
AM...SHEFFIELD...CLARENDON AROUND 930 AM...LUDLOW AND KINZUA DAM
AROUND 935 AM. THE STORMS WILL AFFECT COUDERSPORT...WHARTON...
DRIFTWOOD...EMPORIUM AND LECONTES MILLS BETWEEN 10 AM AND 1030 AM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE IN DIAMETER ARE
POSSIBLE WITH THESE STORMS.

ALSO EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE
OPEN WHEN LIGHTNING THREATENS.

LAMBERT
Special weather statement, Jun 6, 10:39 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1039 AM EDT MON JUN 6 2005

PAZ012-018-061515-
NORTHERN CENTRE-NORTHERN CLINTON-
1039 AM EDT MON JUN 6 2005

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CENTRE AND CLINTON
COUNTIES...

AT 1037 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF SNOW SHOE...MOVING NORTHEAST AT 25 MPH
ALONG ROUTE 1 44. THE THUNDERSTORM WILL BE NEAR HYNER AROUND 1105 AM
AND GLEN UNION AROUND 1110 AM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: DANGELO
Special weather statement, Jun 6, 10:45 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1045 AM EDT MON JUN 6 2005

PAZ012-018-019-024>026-037-041-042-045-046-061645-
BLAIR-CAMBRIA-HUNTINGDON-NORTHERN CENTRE-NORTHERN CLINTON-NORTHERN
LYCOMING-SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN
LYCOMING-SULLIVAN-TIOGA-
1045 AM EDT MON JUN 6 2005

...STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF
HUNTINGDON...BLAIR...TIOGA...CAMBRIA...SULLIVAN...CENTRE...CLINTON
AND LYCOMING BETWEEN 11 AM AND 1 PM EDT ...

AT 1036 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WELLSVILLE NEW YORK TO NEAR GALETON...THEN SOUTH TO KEATING...SNOW
SHOE...WALLACETON...IRVONA AND EBENSBURG...MOVING EAST AT 25 MPH.

THE THUNDERSTORMS WILL BE NEAR HYNER...GALLITZIN...BLANDBURG...
ASHVILLE AROUND 1055 AM...LEETONIA...GAINES AROUND 1105
AM...PHILIPSBURG...GLEN UNION AROUND 1110 AM...WESTFIELD AND SLATE
RUN AROUND 1115 AM. THE THUNDERSTORMS WILL AFFECT THE COMMUNITIES OF
MANSFIELD...WATERVILLE...AND STATE COLLEGE BETWEEN NOON AND 1
PM...WITH ADDITIONAL STRONG TO POTENTIALLY SEVERE STORMS LIKELY
ACROSS THE REGION NORTH OF INTERSTATE 80 BETWEEN 1 AND 2 PM.

VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND HALF INCH DIAMETER HAIL ARE LIKELY WITH THE
STRONGER STORMS WITHIN THE LINE.

EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE
STORMS. DO NOT SEEK SHELTER UNDER TREES OR STAY IN THE OPEN WHEN
LIGHTNING THREATENS.

LAMBERT
Local storm report, Jun 6, 10:47 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1047 AM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     KANE                    41.66N 78.81W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
            PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
            WITHIN ONE HOUR.

0955 AM     TSTM WND DMG     SHEFFIELD               41.70N 79.03W
06/06/2005                   WARREN             PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

&&

MBE
Local storm report, Jun 6, 11:14 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1114 AM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     TSTM WND DMG     SHEFFIELD               41.70N 79.03W
06/06/2005                   WARREN             PA   TRAINED SPOTTER

            NUMEROUS TREES AND WIRES DOWN.

0955 AM     TSTM WND DMG     KANE                    41.66N 78.81W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
            PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
            WITHIN ONE HOUR.

1015 AM     TSTM WND DMG     RIDGWAY                 41.43N 78.73W
06/06/2005                   ELK                PA   TRAINED SPOTTER

            SEVERAL TREES DOWN.

1037 AM     TSTM WND DMG     ELDRED                  41.96N 78.38W
06/06/2005                   MCKEAN             PA   TRAINED SPOTTER

            SEVERAL TREES DOWN...PONDING ON ROADS.

1108 AM     TSTM WND DMG     COUDERSPORT             41.77N 78.01W
06/06/2005                   POTTER             PA   TRAINED SPOTTER

            SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
            SHINGLESTOWN.

&&

MBE

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 9:27 AM EDTSevere Thunderstorm WarningCTPWarren33 min
Jun 6, 9:36 AM EDTSevere Thunderstorm WarningCTPElk, McKean54 min
Jun 6, 10:05 AM EDTSevere Thunderstorm WarningCTPClearfield70 min
Jun 6, 10:26 AM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter79 min
Jun 6, 11:01 AM EDTSevere Thunderstorm WarningCTPCentre29 min
Jun 6, 11:05 AM EDTSevere Thunderstorm WarningCTPTioga70 min
Jun 6, 11:24 AM EDTSevere Thunderstorm WarningCTPCentre66 min
Jun 6, 11:37 AM EDTTornado WarningCTPTioga53 min
Jun 6, 11:54 AM EDTSevere Thunderstorm WarningCTPClinton51 min
Jun 6, 12:06 PM EDTSevere Thunderstorm WarningCTPFulton69 min
Jun 6, 12:13 PM EDTSevere Thunderstorm WarningCTPSnyder, Union62 min
Jun 6, 12:26 PM EDTSevere Thunderstorm WarningCTPLycoming49 min
Jun 6, 12:28 PM EDTSevere Thunderstorm WarningCTPPerry, Sullivan62 min
Jun 6, 12:44 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland61 min
Jun 6, 12:49 PM EDTTornado WarningCTPLycoming11 min
Jun 6, 1:00 PM EDTTornado WarningCTPSullivan45 min
Jun 6, 1:25 PM EDTSevere Thunderstorm WarningCTPYork65 min
Jun 6, 1:40 PM EDTSevere Thunderstorm WarningCTPColumbia, Northumberland, Schuylkill80 min
Jun 6, 1:46 PM EDTTornado WarningCTPPerry29 min
Jun 6, 1:56 PM EDTSevere Thunderstorm WarningCTPDauphin49 min
Jun 6, 2:08 PM EDTSevere Thunderstorm WarningCTPLebanon82 min
Jun 6, 2:11 PM EDTSevere Thunderstorm WarningCTPFranklin64 min
Jun 6, 2:17 PM EDTSevere Thunderstorm WarningCTPCambria, Somerset88 min
Jun 6, 2:51 PM EDTSevere Thunderstorm WarningCTPCumberland54 min
Jun 6, 3:02 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland58 min
Jun 6, 3:09 PM EDTTornado WarningCTPCambria40 min
Jun 6, 3:27 PM EDTSevere Thunderstorm WarningCTPCentre, Franklin, Huntingdon78 min
Jun 6, 4:09 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland66 min
Jun 6, 4:10 PM EDTSevere Thunderstorm WarningCTPLancaster65 min
Jun 6, 4:19 PM EDTSevere Thunderstorm WarningCTPMifflin56 min
Jun 6, 4:21 PM EDTSevere Thunderstorm WarningCTPBedford39 min
Jun 6, 4:23 PM EDTFlash Flood WarningCTPLancaster6 hr
Jun 6, 4:29 PM EDTSevere Thunderstorm WarningCTPFulton76 min
Jun 6, 4:36 PM EDTSevere Thunderstorm WarningCTPCentre24 min
Jun 6, 4:36 PM EDTSevere Thunderstorm WarningCTPJuniata54 min
Jun 6, 4:42 PM EDTTornado WarningCTPLancaster33 min
Jun 6, 4:53 PM EDTSevere Thunderstorm WarningCTPFranklin67 min
Jun 6, 4:58 PM EDTSevere Thunderstorm WarningCTPYork47 min
Jun 6, 5:12 PM EDTSevere Thunderstorm WarningCTPLancaster48 min
Jun 6, 5:15 PM EDTSevere Thunderstorm WarningCTPCumberland60 min
Jun 6, 5:21 PM EDTSevere Thunderstorm WarningCTPAdams54 min
Jun 6, 5:33 PM EDTSevere Thunderstorm WarningCTPLycoming57 min
Jun 6, 5:35 PM EDTFlash Flood WarningCTPYork6 hr
Jun 6, 5:37 PM EDTSevere Thunderstorm WarningCTPMcKean38 min
Jun 6, 5:40 PM EDTSevere Thunderstorm WarningCTPPotter80 min
Jun 6, 5:45 PM EDTSevere Thunderstorm WarningCTPYork60 min
Jun 6, 5:53 PM EDTSevere Thunderstorm WarningCTPLancaster67 min
Jun 6, 6:52 PM EDTSevere Thunderstorm WarningCTPTioga53 min
Jun 6, 6:54 PM EDTSevere Thunderstorm WarningCTPLancaster51 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.